# SDR CA980916043

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 55010021
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLEET INSPECTION, FOLLOWING TSB FINDINGS ON THE MAIN LANDING GEAR DRAG LINKS, CRACK INDICATIONS WERE FOUND ON BOTH RIGHT HAND LOWER DRAG LINK ASSEMBLIES USING FLUORSCENT PENETRANT METHOD.  FOUND CRACKS EMANATING FROM GREASE NIPPLE HOLE TO OUTER RADIUS.
